# SDR ASOA2012083102160

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 34,037 hours, 30,178 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON F/A PANEL ON POSITION EMERGENCY LIGHT ARE NOT OPERATING.  CHARGED  BATTERY SUPPLY IAW AMM 33-51-00 AND OPS CHECKED GOOD.
